Metformin and ranitidine

Common Questions and Answers about Metformin and ranitidine

glucophage

I have been on Simvastatin 20mg for 4 yrs; Metformin 500mg for 2 yrs, Ranitidine 150mg for 2yrs. And in the last 2 months I have had this itchy dry-like rash off and on. Looks like a type of psoriasis, but the doctors called it a dermatitis. I Have applied the steroid cream Triamicinalone Acetone and Aloe jells with lidocaine, but lately I notice it breaks out much more when I get overly hot and sweat. I am not for sure what is causing this reaction, but the doctors don't seem to want to help.
I am 41 year old male my feet have been swelling well over two years i was on hydrochlorthiazide for a year or so but it stopped working so they put me on furosemide and now it dont seem to be working to well anymore either .
I was treated with a nasogastric tube, intravenous antibiotics, antiemetics and stomach meds like Protonix and Ranitidine. Upon leaving the hospital, I was prescribed short courses of two antibiotics and Asacol, all of which are complete. I'm currently taking OTC Omeprazole, Metformin, HCTZ, Lisinopril and Wellbutrin and Phenergan for nausea (which doesn't help).
I now take daily Seroquel, Lithium, Abilify, Ranitidine, Metformin, Lipitor, Temazepam. Im almost fine but slipped alittle lately hence the Abilify as an adjunct, its almost working. Ive struggled to hold down a job, the IT market is crap and my employment history in the last 12 months has not been great, most of it caused by my illness in retrospect. My marriage isnt crash hot either, Im withdrawn and want to be alone most of the time. But thats me, still standing.
hi sms, well thisis pathetic. No need for these medicines. Take a second opinion. where r you from?is he under severe pain?
My brother is on welfare and the doctors at the clinic have given him the following meds. Tramadol 50 mg, Trazadone 50mg,Amitriptyline 10mg, cyclobenzaprine 10mg, Hydrocodone/APAP 5mg/500mg. In addition he was also given medication for Diabetes Type II, metformin 850 mg, glipizide 5mg, lisinopril 5 mg, simvastatin 20mg, Asprin 81 mg, Ranitidine 150 mg. Additionally he was also prescribed Naproxen 500mg and Alumina Magnesia 360 ml. I think this is too much medication. Any suggestions?
I take 1000mg of Metformin twice a day, 100mg of Januvia(Sitagliptin) once a day and i take 25mg of Levothyroxin once a day. I also just started 150mg of Ranitidine twice a day for my stomach pain that makes me always feel nauseaous, and 100mg of Loratidine once a day for allergies. and today im starting taking Vitamins that i had stopped for a while.
If the primary care physician is unavailable it is perfectly acceptably to be seen by another at the same clinic. Most of his medications cover different medical conditions and are at fairly low doses. The Metformin (usually the starting dose is 500mg twice a day) and Glipizide (5mg is the recommended starting dose) cover his diabetes. Lisinopril is also at it's lowest dose and it effective in treating hypertension.
I was first diagnosed with diabetes in march of this year and have been on metformin 500 mg three times a day since. The synthroid med that I am on has brought the TSH down but not to where it should be. Hopefully with the increase in my synthroid medication it will come down. Studies have been published that show a correlation between my Cancer medication, Sutent, and a decrease in thyroid function. I have never heard of Type 1.5 Diabetes!
It appears possible, although there is no supporting experimental evidence, that the high renal clearance of desyglymidodrine (a base) is due to active tubular secretion by the base-secreting system also responsible for the secretion of such drugs as metformin, cimetidine, ranitidine, procainamide, triamterene, flecainide, and quinidine. Thus there may be a potential for drug-drug interactions with these drugs." http://www.rxlist.com/proamatine-drug.
No matter what the amount i eat, little or alot, my stomach also just feels empty like i havent ate for years. It was worse, but then my doctor gave me 150mg of Ranitidine and i been taking it for 2 weeks now.. it helped in the beginning but now im starting to feel nauseaous again, and slowly getting worse everytime. I am a 21 yr old Type 2 Diabetic, could it have something to do with that? Or is it unrelated? This discussion is related to <a href='http://www.medhelp.
Metformin for diabetes Blood levels of vitamin B12 may also be reduced when taking metformin for diabetes. Phenobarbital and Phenytoin Long-term treatment with either phenobarbital and phenytoin for seizure disorders may interfere with the body's ability to use vitamin B12.
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
Vitamin B 12 absorption or levels in the blood may also be impaired by colchicine (for gout), metformin and phenformin (for diabetes), and AZT (for AIDS).11,12,69 Exposure to nitrous oxide (such as may be experienced by dentists and dental hygienists) might cause B 12 deficiency, but studies disagree.14,15 Slow-release potassium supplements might impair B 12 absorption as well.17 Vitamin B 12 is found in most animal foods; it is also found only in animal food.
I had one for awhile and it really helped..I think it was called Ranitidine. My theory is that there is a nerve (vagus nerve) that is a cranial nerve that runs all the way down through to your digestion etc...I think if your gag reflex is impaired that it could also impair the LES (sphincter at the top of the stomach) and that is what causes the acid to be able to come up your throat. The rest you describe is very familiar to me too...
MedHelp Health Answers